# SDR CALA2020032700696

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0554 FLOOR BEAM AT STA 377.7" MAIN CABIN HAS CORROSION ON UPPER SURFACE FROM BL-0 TO LBL 24-5 AT SEAT TRACK.  ST-SAA F REF NR0089135 REMOVED CORROSION ON MAIN CABIN FLOORBEAM AT STA 377.7 BET LBL 2 4.5 AND BL0 L=22.00 W=2.0 D=0.22. BLEND OUT FOUND OUT OF LIMITS IAW B757-3 SRM 53-00-51 AD1 FIG 101 DETAIL III. ACCOMPLISHED REP AIR ON FWD MAIN CABIN FLOORBEAM AT STA 377.7 BET LBL 33 AND RBL 33 IAW B757-3 SRM 53-00-51 REPAIR 10. ORIG THK .125. WORK ACCOMPLISHED, INSPECTED.
